# SDR UIEA200700246

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,304 hours, 17,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2605 FOUND DENT AND CRACK BETWEEN STRINGER 46R AND 49R AREA JUST BETWEEN 2 PREVIOUS DOUBLERS.  SKIN REPAIRED AS PER BOEING MESSAGE 1-343200877-4 AND FAA FORM 8100-9.
